MathSciNet Relay Station
MathSciNet bibliographic data
MR2491905 (2010f:60233) 60J65 (60G22 60J60)
Baeumer, Boris; Meerschaert, Mark M.; Nane, Erkan Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009), no. 7, 3915–3930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement